Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why i am feeling headache with nausea and body ache after donating blood ?

hi sir,this is week back i have donated one unit blood to my brother as he was suffering with megaloblastic from day before yesterday on wards iam feeling giddy, headache ,feeling head rotating palms and my legs are getting sweat.and iam feeling weak drowsy and bp was checked and it was 140/90 yesterday. doctor prescribed me mecobalamin and iam using samlokind at for bp.please suggest me what should i take?and prescribe medicines to get rid of my problem
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
you have done a great job by donating blood
it is implied that you were fit to donate blood and donated it
please get a medical check up and find out any underlying cause
get a hemoglobin check up though it supposed to be normal otherwise blood would not have been taken from you
you need not worry .you will be alright
Answered: Sun, 26 Jun 2011
I find this answer helpful
  User's Response
ok venu i think u r under phobia of donating blood.removing 300ml blood does not creates big change in your blood volume so dont think that you r going to be in troube,use your drug as advised have some glucose evwry thing will get ok
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor